# SDR SWAA2023062655027

- Difficulty date: June 1, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE AT STA 500F TO 500G CRACKED<[01] REMOVED DAMAGED BAFFLE AT STA 500F TO 500G RBL 25 PER SRM 53-30-53-2R-1.;[02] VERIFIED 1. WILSON WHITT (TECHNICIAN); 03-JUN-2023 17:20 UTC REMOVED DAMAGED BAFFLE AT STA 500F TO 500G RBL 25 PER SRM 53-30-53-2R-1.;[03] PREFORMED HFEC ROTARY HOLE PROBE INSPECTION PER BOEING NDT 51-00-00 PART 6 PROCEDURE 16. NO DEFECTES FOUND;[04] LOCATED AND DRILLED NEW BAFFLE PER SRM 51-40-02.;[05] FABRICATED AND DRILLED REPAIR ANGLE TREATED AND PRIMED PER SRM 53-30-53-2R-1.;[06] VERIFIED 5. WILSON WHITT (TECHNICIAN); 04-JUN-2023 22:17 UTC FABRICATED AND DRILLED REPAIR ANGLE TREATED AND PRIMED PER SRM 53-30-53-2R-1.4. WILSON WHITT (TECHNICIAN); 04-JUN-2023 22:13 UTC LOCATED AND DRILLED NEW BAFFLE PER SRM 51-40-02.;[07] REMOVED DAMAGED BAFFLE AT STA 500F TO 500G RBL 25 PER SRM 53-30-53-2R-1;[08] REJECTED ON TTG8Q00LHLEG; BAFFLE REMOVED ON CORRECTIVE ACTION #7 DUE TO NUT PLATE HOLES MISALIGNED FOR TRANSITION ANGLE; NEW REPAIR BAFFLE INSTALLED WITHOUT OK TO INSTALL. HFEC REQUIRED FOR FASTENER HOLES AT STRUCTURE ATTACH POINTS FOR BAFFLE. SECOND REPAIR BAFFLE REQUIRES INSPECTION FOR FABRICATED PARTS.;[09] FABRICATED; AND INSTALLED BAFFLE REPAIR ANGLE IAW. SRM. 53-30-53-2R-1.
